Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2024

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | K | L | M | O | P | R | S | T | V
Number of items: 37.


Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard and Zambelli, Giacomo (2024) Arc connectivity and submodular flows in digraphs. Combinatorica. ISSN 0209-9683

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Corsten, Jan, Davies, Ewan, Jenssen, Matthew, Morris, Patrick, Roberts, Barnaby and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2024) A robust Corrádi–Hajnal theorem. Random Structures and Algorithms, 65 (1). pp. 61-130. ISSN 1042-9832

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2024) Blow-up lemmas for sparse graphs. Discrete Analysis. ISSN 2397-3129 (In Press)

Allen, Peter ORCID: 0000-0001-6555-3501, Mergoni Cecchelli, Domenico, Skokan, Jozef ORCID: 0000-0003-3996-7676 and Roberts, Barnaby (2024) The Ramsey numbers of squares of paths and cycles. Electronic Journal of Combinatorics, 31 (2). ISSN 1077-8926

Allen, Peter ORCID: 0000-0001-6555-3501, Parczyk, Olaf and Pfenninger, Vincent (2024) Resilience for tight Hamiltonicity. Combinatorial Theory. ISSN 2766-1334 (In Press)


Bansal, Ishan, Cheriyan, Joseph, Grout, Logan and Ibrahimpur, Sharat (2024) Improved approximation algorithms by generalizing the primal-dual method beyond uncrossable functions. Algorithmica. ISSN 0178-4617

Batu, Tugkan ORCID: 0000-0003-3914-4645, Trehan, Amitabh and Trehan, Chhaya ORCID: 0000-0002-3249-3212 (2024) All you need are random walks: fast and simple distributed conductance testing. In: 31st International Colloquium On Structural Information and Communication Complexity, 2024-05-27 - 2024-05-29, Vietri sul Mare, Salerno, Italy, ITA.

Bingham, N. H. and Ostaszewski, Adam (2024) Parthasarathy, shift-compactness and infinite combinatorics. Indian Journal of Pure and Applied Mathematics. ISSN 0019-5588 (In Press)

Budish, Eric, Lewis-Pye, Andrew and Roughgarden, Tim (2024) The economic limits of permissionless consensus. ACM Transactions on Economics and Computation. ISSN 2167-8375 (In Press)

Böttcher, Julia ORCID: 0000-0002-4104-3635, Parczyk, Olaf, Sgueglia, Amedeo and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2024) The square of a Hamilton cycle in randomly perturbed graphs. Random Structures and Algorithms. ISSN 1042-9832


Cole, Richard, Hertrich, Christoph ORCID: 0000-0001-5646-8567, Tao, Yixin and Végh, László A. ORCID: 0000-0003-1152-200X (2024) A first order method for linear programming parameterized by circuit imbalance. In: Vygen, Jens and Byrka, Jarosław, (eds.) Integer Programming and Combinatorial Optimization - 25th International Conference, IPCO 2024, Proceedings. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Springer Science and Business Media Deutschland GmbH, pp. 57-70. ISBN 9783031598340


Dadush, Daniel, Koh, Zhuan Khye, Natura, Bento, Olver, Neil ORCID: 0000-0001-8897-5459 and Végh, László A. ORCID: 0000-0003-1152-200X (2024) A strongly polynomial algorithm for linear programs with at most two nonzero entries per row or column. In: Mohar, Bojan, Shinkar, Igor and O�Donnell, Ryan, (eds.) STOC 2024: Proceedings of the 56th Annual ACM Symposium on Theory of Computing (STOC ’24), June 24–28. Proceedings of the Annual ACM Symposium on Theory of Computing. ACM Press, New York, NY, 1561 – 1572. ISBN 9798400703836


Espuny Díaz, Alberto, Janzer, Barnabás, Kronenberg, Gal and Lada, Joanna (2024) Long running times for hypergraph bootstrap percolation. European Journal of Combinatorics, 115. ISSN 0195-6698


Fujishige, Satoru, Kitahara, Tomonari and Végh, László A. ORCID: 0000-0003-1152-200X (2024) An update-and-stabilize framework for the minimum-norm-point problem. Mathematical Programming. ISSN 0025-5610


Gapeev, Pavel V. (2024) Discounted nonzero-sum optimal stopping games under Poisson random intervention times. Stochastics: an International Journal of Probability and Stochastic Processes. ISSN 1744-2508

Gapeev, Pavel V. (2024) Discounted optimal stopping zero-sum games in diffusion-type models with maxima and minima. Advances in Applied Probability. ISSN 0001-8678 (In Press)

Gapeev, Pavel V. and Jeanblanc, Monique (2024) On the construction of conditional probability densities in the Brownian and compound Poisson filtrations. ESAIM: Probability and Statistics, 28. 62 - 74. ISSN 1292-8100

Gossner, Olivier, Michau, Jean-Baptiste and Rollet, Vincent (2024) Introduction aux sciences économiques. Éditions Economica, Paris, FR. ISBN 9782717872873


Hüser, Anne-Caroline, Lepore, Caterina and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2024) How does the repo market behave under stress? Evidence from the COVID-19 crisis. Journal of Financial Stability, 70. ISSN 1572-3089


Khakbaz, Amir, Alfares, Hesham K., Amirteimoori, Arash and Tirkolaee, Erfan Babaee (2024) A novel cross-docking EOQ-based model to optimize a multi-item multi-supplier multi-retailer inventory management system. Annals of Operations Research. ISSN 0254-5330

Koh, Zhuan Khye, Husic, Edin ORCID: 0000-0002-6708-5112, Loho, Georg and Végh, László A. ORCID: 0000-0003-1152-200X (2024) On the correlation gap of matroids. Mathematical Programming. ISSN 0025-5610 (In Press)

Koh, Zhuan Khye, Natura, Bento and Végh, László A. ORCID: 0000-0003-1152-200X (2024) On circuit diameter bounds via circuit imbalances. Mathematical Programming. ISSN 0025-5610 (In Press)


Larsson, Martin, Ramdas, Aaditya and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2024) Larsson, Ramdas, and Ruf’s contribution to the Discussion of Safe Testing by Grünwald, de Heide, and Koolen. Journal of the Royal Statistical Society. Series B: Statistical Methodology. ISSN 1369-7412 (In Press)

Larsson, Martin and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2024) Martin Larsson and Johannes Ruf’s contribution to the Discussion of ‘Estimating means of bounded random variables by betting’ by Waudby-Smith and Ramdas. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 86 (1). 39 - 40. ISSN 1369-7412

Larsson, Martin and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2024) Minimum curvature flow and martingale exit times. Electronic Journal of Probability. ISSN 1083-6489 (In Press)

Lewis-Pye, Andrew and Abraham, Ittai (2024) Fever: optimal responsive view synchronisation. In: Bessani, Alysson, Défago, Xavier, Nakamura, Junya, Wada, Koichi and Yamauchi, Yukiko, (eds.) Proceedings of the 27th International Conference on Principles of Distributed Systems (OPODIS 2023). Leibniz International Proceedings in Informatics (LIPIcs). ACM Press. ISBN 9783959773089

Lewis-Pye, Andrew, Malkhi, Dahlia, Naor, Oded and Nayak, Kartik (2024) Lumiere: making optimal BFT for partial synchrony practica. In: Proceedings of the 43rd ACM Symposium on Principles of Distributed Computing (PODC 2024). ACM Press.

Liu, Hong, Shangguan, Chong, Skokan, Jozef ORCID: 0000-0003-3996-7676 and Xu, Zixiang (2024) Beyond chromatic threshold via (p,q)-theorem, and blow-up phenomenon. In: Mulzer, Wolfgang and Phillips, Jeff M., (eds.) 40th International Symposium on Computational Geometry (SoCG 2024). Leibniz International Proceedings in Informatics (293). Schloss Dagstuhl - Leibniz-Zentrum für Informatik. (In Press)


Mortini, Raymond, Pflug, Peter and Sasane, Amol (2024) Polynomial Cauchy functional equations: a report. Elemente der Mathematik. ISSN 1420-8962


Oldfield, Marie (2024) Code dependent: living in the shadow of AI - review. LSE Review of Books (09 May 2024). Blog Entry.


Pardo González, Germán, Tabares Pozos, Alejandra, Quiroga, Camilo and Álvarez-Martínez, David (2024) Seat assignment recommendation in airlines purchase flow to increase ancillary revenue considering weight and balance constraints. Journal of Air Transport Management, 117. ISSN 0969-6997

Pehova, Yani and Petrova, Kalina (2024) Embedding loose spanning trees in 3-uniform hypergraphs. Journal of Combinatorial Theory, Series B, 168. 47 - 67. ISSN 0095-8956


Robson, Calum (2024) Relational quantum mechanics and contextuality. Foundations of Physics. ISSN 0015-9018 (In Press)


Sasane, Amol (2024) Ideals in the convolution algebra of periodic distributions. Journal of Fourier Analysis and Applications, 30 (2). ISSN 1069-5869

Sasane, Amol (2024) On a Banach algebra of entire functions with a weighted Hadamard multiplication. Journal of Mathematical Analysis and Applications, 533 (1). ISSN 0022-247X


Tzameret, Iddo and Zhang, Lu-Ming (2024) Stretching demi-bits and nondeterministic-secure pseudorandomness. In: Guruswami, Venkatesan, (ed.) 15th Innovations in Theoretical Computer Science Conference, ITCS 2024. Leibniz International Proceedings in Informatics, LIPIcs. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. ISBN 9783959773096


Von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2024) Zero-sum games and linear programming duality. Mathematics of Operations Research, 49 (2). pp. 1091-1108. ISSN 0364-765X

This list was generated on Fri Jul 12 12:17:02 2024 BST.